FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

2001, VOLUME 7, NUMBER 3, PAGES 761-774

About Borel transformation in the class W of quasi-integral functions

M. D. Kovalenko

Abstract

View as HTML     View as gif image    View as LaTeX source

The class W of quasi-integral functions is introduced and the properties of the Borel trasformation in this class are investigated.

All articles are published in Russian.

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/k01/k013/k01310t.htm.
Last modified: December 23, 2001